# SDR SIMA201105407

- Difficulty date: February 19, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 22,509 hours, 19,916 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT SIDE FUSELAGE TO VERTICAL STABILIZER, FORWARD ATTACH ANGLE CRACKED NEAR 3RD RIVET FROM AFT EDGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED VERTICAL STABILZER  L ANGLE TO FUSELAGE FORWARD SECTION IAW EO EM53MR 1281.  THE AIRCRAFT WAS RETURNED TO SERVICE.
